# SDR AALA202103289005

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 65,118 hours, 24,595 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CRUISE FLIGHT RECEIVED 2 LAVATORY SMOKE WARNINGS. BOTH HAD A DURATION OF SECONDS. FLIGHT ATTENDANT INVESTIGATED AND NO SMOKE FOUND. NO FAULT FOUND. SMOKE DETECTOR OPERATION NORMAL REF AMM 26-16-00.
